Skip to main content
Journal cover image

Endpoint Sobolev and BV continuity for maximal operators

Publication ,  Journal Article
Carneiro, E; Madrid, J; Pierce, LB
Published in: Journal of Functional Analysis
November 2017

Duke Scholars

Altmetric Attention Stats
Dimensions Citation Stats

Published In

Journal of Functional Analysis

DOI

ISSN

0022-1236

Publication Date

November 2017

Volume

273

Issue

10

Start / End Page

3262 / 3294

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Carneiro, E., Madrid, J., & Pierce, L. B. (2017). Endpoint Sobolev and BV continuity for maximal operators. Journal of Functional Analysis, 273(10), 3262–3294. https://doi.org/10.1016/j.jfa.2017.08.012
Carneiro, E., J. Madrid, and L. B. Pierce. “Endpoint Sobolev and BV continuity for maximal operators.” Journal of Functional Analysis 273, no. 10 (November 2017): 3262–94. https://doi.org/10.1016/j.jfa.2017.08.012.
Carneiro E, Madrid J, Pierce LB. Endpoint Sobolev and BV continuity for maximal operators. Journal of Functional Analysis. 2017 Nov;273(10):3262–94.
Carneiro, E., et al. “Endpoint Sobolev and BV continuity for maximal operators.” Journal of Functional Analysis, vol. 273, no. 10, Nov. 2017, pp. 3262–94. Manual, doi:10.1016/j.jfa.2017.08.012.
Carneiro E, Madrid J, Pierce LB. Endpoint Sobolev and BV continuity for maximal operators. Journal of Functional Analysis. 2017 Nov;273(10):3262–3294.
Journal cover image

Published In

Journal of Functional Analysis

DOI

ISSN

0022-1236

Publication Date

November 2017

Volume

273

Issue

10

Start / End Page

3262 / 3294

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics